# SDR 95ZZZX3923

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911VC
- Make and model: Hughes 369FF
- Aircraft serial: 0049FF
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 369350543
- Condition: Departed
- Location: Pilot Slider
- Part time: 170 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

THE SLIDE IN THE PILOT'S WINDOW DEPARTED THE HELICOPTER WHEN THE PILOT TRIED TO CLOSE THE WINDOW IN FORWARD FLIGHT.  THE PILOT STATED HE BARELY TOUCHED THE SLIDER WHEN IT DEPARTED.
